# SDR IPXA11569207

- Difficulty date: August 24, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, FLIGHT COMPARTMENT FLOOR PANEL UPPER SURFACE CORRODED AT BS 295, LBL 10.  REMOVED CORROSION AND REFINISHED FLOOR PANEL IAW EA 111135.
